| Catalog Number |
420907 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that trumatch ct fem cut tib pin r and hp em tibial jig uprod were involved in a reported event.During a procedure, the hp downrod did not fully engage with the trumatch tibia pin guide, only inserting about halfway.Despite this, alignment was achieved to satisfaction, and there were no surgical delays or issues.There was no patient harm or significant delay associated with the event.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: according to the information received, "in phone call with sales consultant, i was notified where the hp downrod would not fully engage with the trumatch tibia pin guide.It went about halfway in.Alignment was still achieved to satisfaction and no surgical delays or issues presented due to this.Customer wasn't looking to complain but notify us on the design side." the device associated with this report was not returned to depuy synthes for evaluation.The investigation could not confirm the reported event.A manufacturing record evaluation was performed for the finished device product code 420907 lot number tmk00160384, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed for trumatch ct fem cut tib pin r.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code 420907 lot number tmk00160384, and no non-conformances / manufacturing irregularities were identified during manufacturing.Device history review: a manufacturing record evaluation was performed for the finished device product code 420907 lot number tmk00160384, and no non-conformances / manufacturing irregularities were identified during manufacturing.